AN OVERVIEW OF STOCHASTIC BILINEAR CONTROL PROCESSES

被引:0
作者
MOHLER, RR
KOLODZIEJ, WJ
机构
来源
IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS | 1980年 / 10卷 / 12期
关键词
D O I
暂无
中图分类号
TP3 [计算技术、计算机技术];
学科分类号
0812 ;
摘要
引用
收藏
页码:913 / 918
页数:6
相关论文
共 52 条
[1]  
AEYELS D, 1976, IEEE T AUTOMAT CONTR, V21, P285
[2]   LINEAR SYSTEMS WITH STOCHASTIC COEFFICIENTS [J].
ARIARATNAM, ST ;
GRAEFE, PWU .
INTERNATIONAL JOURNAL OF CONTROL, 1965, 1 (03) :239-+
[3]   ON A FIRST-ORDER STOCHASTIC DIFFERENTIAL EQUATION [J].
ASTROM, KJ .
INTERNATIONAL JOURNAL OF CONTROL, 1965, 1 (04) :301-&
[4]  
BALAKRISHNAN AV, 1972, THEORY APPLICATIONS
[5]   LINEAR QUADRATIC OPTIMAL STOCHASTIC CONTROL WITH RANDOM COEFFICIENTS [J].
BISMUT, JM .
SIAM JOURNAL ON CONTROL, 1976, 14 (03) :419-444
[7]   STABILITY OF LINEAR-DIFFERENTIAL EQUATIONS WITH RANDOM COEFFICIENTS [J].
BLANKENSHIP, G .
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1977, 22 (05) :834-838
[8]  
BROCKETT RW, 1979, P JOINT AUT CONTR C, P1420
[9]  
BROCKETT RW, 1976, MATH PROGRAMMING STU, V5, P8
[10]  
BRUNI C, 1972, THEORY APPLICATIONS, P137